# SDR 98UAL900256

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Gear Lights
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH THE GEAR DOWN, THERE WERE NO GREEN GEAR EXTENSION LIGHTS DURING FINAL APPROACH.  *S/D*  CREW UTILIZED LANDING GEAR MANUAL EXTENSION SYSTEM TO LOWER LANDING GEAR.  FURTHER INSPECTION REVEALED CIRCUIT BREAKER AIR GRND RELAY AND LIGHTS WERE OUT.  RESET CIRCUIT BREAKER.  ACCOMPLISHED VISUAL CHECK OF CIRCUT BREAKER AND LANDING GEAR SENSOR WIRING IN WHEEL WELLS.  NO DEFECTS NOTED.
